Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Asymptotic expansion of the Hankel transform with explicit remainder terms


Author: K. Soni
Journal: Quart. Appl. Math. 40 (1982), 1-14
MSC: Primary 41A60; Secondary 44A15
DOI: https://doi.org/10.1090/qam/652045
MathSciNet review: 652045
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bleistein and R.A. Handelsman, Asymptotic expansion of integrals, Holt, Rinehart and Winston, New York, 1975
  • [2] G. B. Hagen, Uber iterierte Integration von Bessel-Funktionen, Z. Angew. Math. Mech. 32, 27-30 (1952) MR 0046128
  • [3] R. A. Handelsman and J. S. Lew, Asymptotic expansion of a class of integral transforms with algebraically dominated kernels, J. Math. Anal. Appl. 35, 405-433 (1971) MR 0278012
  • [4] C. W. Horton, On the extension of some Lommel integrals to Struve functions with an application to acoustic radiation, J. Math. Phys., 29, 31-37 (1950) MR 0034907
  • [5] C. W. Horton, A short table of Struve functions and some integrals involving Bessel and Struve functions, J. Math. Phys. 29, 56-58 (1950) MR 0035103
  • [6] Y. L. Luke, Some notes on integrals involving Bessel functions, J. Math. Phys. 29, 27-30 (1950) MR 0034908
  • [7] F. W. J. Olver, Error bounds for stationary phase approximation, SIAM J. Math. Anal. 5, 19-29 (1974) MR 0333545
  • [8] F. B. Pidduck, Lommel's functions of small argument, Quart. J. Math., Oxford Ser. 17, 193-196 (1946) MR 0019167
  • [9] P. W. Schmidt, Tables of $ \smallint _0^x{J_0}(t)dt$ dt for large x, J. Math. Phys. 34, 169-172 (1955) MR 0071879
  • [10] K. Soni, A note on asymptotic expansions, Am. Math. Monthly 85, 268-269 (1978) MR 1538676
  • [11] K. Soni, Exact error terms in the asymptotic expansion of a class of integral transforms I, SIAM J. Math. Anal. 11, 828-841 (1980) MR 586911
  • [12] K. Soni and R. P. Soni, A note on uniform asymptotic expansions of finite K$ _{v}$ and related transforms with explicit remainder, J. Math. Anal. Appl. 79, 163-177 (1981) MR 603383
  • [13] E. C. Titchmarsh, Theory of functions, Oxford, London, 1958 MR 3155290
  • [14] E. C. Titchmarsh, Introduction to the theory of Fourier integrals, Oxford, London, 1959
  • [15] G. N. Watson, Theory of Bessel functions, Cambridge, London, 1958
  • [16] R. Wong, Error bounds for asymptotic expansions of Hankel transforms, SIAM J. Math. Anal. 7, 799-808 (1976) MR 0415224
  • [17] R. Wong, Error bounds for asymptotic expansions of integrals, SIAM Review 22, 401-435 (1976) MR 593856

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 41A60, 44A15

Retrieve articles in all journals with MSC: 41A60, 44A15


Additional Information

DOI: https://doi.org/10.1090/qam/652045
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society